| Model Number |
PM2210 |
| Medical Device Problem Codes |
High impedance (1291); Capturing Problem (2891)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a scheduled procedure.The patient's pacemaker exhibited high capture threshold and high impedance measurement.The pacemaker was explanted and replaced.The patient was discharged with no reports of adverse consequences.
Additional Manufacturer Narrative
The reported events of capture problem, and high impedance were not confirmed.The device was at elective replacement indicator (eri) level upon receipt.Electrical and mechanical analysis performed indicated normal functionality.Further evaluation of capture performance found normal capture results, and output signal verification confirmed all parameters were within normal range.Longevity assessment was performed, based on average drain current, and the device exceeded projected longevity indicating normal battery depletion.